CMS/SMC
Canadian Mathematical Society
www.cms.math.ca
Canadian Mathematical Society
  location:  PublicationsjournalsCMB
Publications        
 
Volume 53 Number 2 (Jun 2010)

Looking for a printed back issue?
Page  
Contents
193 
  On the Oscillation of a Second Order Strictly Sublinear Differential Equation
Agarwal, Ravi P.; Avramescu, Cezar; Mustafa, Octavian G.
204 
  Corrigendum for "Consecutive large gaps in sequences defined by multiplicative constraints"
Alkan, Emre; Zaharescu, Alexandru
206 
  Semi-Slant Submanifolds of an Almost Paracontact Metric Manifold
Atçeken, Mehmet
218 
  Restriction of the Tangent Bundle of $G/P$ to a Hypersurface
Biswas, Indranil
223 
  Density of Polynomial Maps
Chuang, Chen-Lian; Lee, Tsiu-Kwen
230 
  Modules with Unique Closure Relative to a Torsion Theory
Doğruöz, S.; Harmanci, A.; Smith, P. F.
239 
  A Note on the Exactness of Operator Spaces
Dong, Z.
247 
  Root Extensions and Factorization in Affine Domains
Etingof, P.; Malcolmson, P.; Okoh, F.
256 
  Equivalent Definitions of Infinite Positive Elements in Simple C*-algebras
Fang, Xiaochun; Wang, Lin
263 
  Weighted Norm Inequalities for a Maximal Operator in Some Subspace of Amalgams
Feuto, Justin; Fofana, Ibrahim; Koua, Konin
278 
  Cantor-Bernstein Sextuples for Banach Spaces
Galego, Elói M.
286 
  Orders of π-Bases
Gorelic, Isaac
295 
  The Global Attractor of a Damped, Forced Hirota Equation in $H^1$
Guo, Boling; Huo, Zhaohui
311 
  Remark on Zero Sets of Holomorphic Functions in Convex Domains of Finite Type
Jasiczak, Michał
321 
  A Theorem on Unit-Regular Rings
Lee, Tsiu-Kwen; Zhou, Yiqiang
327 
  Multidimensional Exponential Inequalities with Weights
Luor, Dah-Chin
340 
  Regular Points of a Subcartesian Space
Lusala, Tsasa; Śniatycki, Jędrzej; Watts, Jordan
347 
  Multiple Nontrivial Solutions for Doubly Resonant Periodic Problems
Papageorgiou, Nikolaos S.; Staicu, Vasile
360 
  Separating H-sets by Open Sets
Porter, Jack; Tikoo, Mohan
367 
  Almost Periodicity and Lyapunov's Functions for Impulsive Functional Differential Equations with Infinite Delays
Stamov, Gani Tr.
378 
  A New Sufficient Condition for a Graph To Be $(g,f,n)$-Critical
Zhou, Sizhong

© Canadian Mathematical Society, 2016 : https://cms.math.ca/